# SDR AWXA200700343

- Difficulty date: February 14, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door
- Component part number: 5007945178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED L1 DOOR SKIN AT THE 6TH AND 7TH STOP PIN CUT OUT FROM THE TOP, BEAM 12 AND BEAM 13.  REPAIRED L1 DOOR SKIN AT THE 6TH AND 7TH STOP PIN CUT OUT FROM THE TOP, BEAM 12 AND BEAM 13 IAW ER 03-5200-07065-SS2.
